JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
Journal of the Korean Mathematical Society
Journal homepage(new window)
Journal Basic Information
pISSN :
0304-9914 
eISSN :
2234-3008 
Journal DOI :
10.4134/JKMS 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • Abstract(view)
PDF Download(new window)
2
  • Abstract(view)
PDF Download(new window)
3
  • Abstract(view)
PDF Download(new window)
4
  • Abstract(view)
PDF Download(new window)
5
  • Abstract(view)
PDF Download(new window)
6
  • Abstract(view)
PDF Download(new window)
7
  • Abstract(view)
PDF Download(new window)
8
  • Abstract(view)
PDF Download(new window)
9
  • WEAK METRIC AND WEAK COMETRIC SCHEMES
  • Kim, Dae-San ; Kim, Gil-Chun ;
  • Journal of the Korean Mathematical Society, volume 46, issue 4, 2009, Pages 785~812
  • DOI : 10.4134/JKMS.2009.46.4.785
  • Abstract(view)
PDF Download(new window)
10
  • CONDITIONS IMPLYING CONTINUITY OF MAPS
  • Baran, Mehmet ; Kula, Muammer ; Erciyes, Ayhan ;
  • Journal of the Korean Mathematical Society, volume 46, issue 4, 2009, Pages 813~826
  • DOI : 10.4134/JKMS.2009.46.4.813
  • Abstract(view)
PDF Download(new window)
11
  • Abstract(view)
PDF Download(new window)
12
  • ON COMPUTER TOPOLOGICAL FUNCTION SPACE
  • Han, Sang-Eon ; Georgiou, Dimitris N. ;
  • Journal of the Korean Mathematical Society, volume 46, issue 4, 2009, Pages 841~857
  • DOI : 10.4134/JKMS.2009.46.4.841
  • Abstract(view)
PDF Download(new window)
13
  • Abstract(view)
PDF Download(new window)